# SDR 04102709

- Difficulty date: April 11, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 1123
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OF FLIGHT 7352 CREW REPORTED STAB/MACH TRIM FAIL MESSAGES.  CREW DIVERTED TO NEAREST SUITABLE LANDING FIELD AND FLIGHT LANDED UNEVENTFULLY.  THE HORIZONTAL STABILIZER TRIM CONTROL UNIT AND TRIM ACTUATOR WERE REPLACED. A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
